Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Orthogonality relations for a class of linear vibration problems

Author: J. A. Walker
Journal: Quart. Appl. Math. 34 (1976), 207-210
MSC: Primary 73.46
DOI: https://doi.org/10.1090/qam/449128
MathSciNet review: 449128
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. A. Walker, Energy-like Liapunov functionals for linear elastic systems on a Hilbert space, Quart. Appl. Math. 30, 465-480 (1973) MR 0508715
  • [2] J. A. Walker, Necessary conditions for divergence in linear elastic systems, Quart. Appl. Math. 32, 85-87 (1974) MR 0475141
  • [3] A. Friedman, Partial differential equations, Holt, Rinehart and Winston, Inc., New York, 1969 MR 0445088
  • [4] C. M. Dafermos, Wave equations with weak damping, SIAM J. Appl. Math. 18, 759-767 (1970) MR 0262711
  • [5] J. L. Lions, Optimal control of systems governed by partial differential equations, Springer-Verlag, Berlin, New York, 1971 MR 0271512
  • [6] J. A. Walker, On the application of Liapunov's direct method to linear dynamical systems, J. Math. Anal. Applic. (in press) MR 0410023

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.46

Retrieve articles in all journals with MSC: 73.46

Additional Information

DOI: https://doi.org/10.1090/qam/449128
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society